# SDR GTIA2016032801502

- Difficulty date: March 28, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403003
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,754 hours, 16,942 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CORROSION RT WING AFT OF REAR SPAR RIB 14-15, 75MM, L X 50MM, W X 4.14 D.  AREA IS CONSIDERED WITHIN LIMITS IAW SRM 57-21-11-283-026. RAF01- 2076348-02, OPENED.
